# SDR HALA2009122600604

- Difficulty date: December 26, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 90,091 hours, 17,147 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Hf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - SFO REPORTS RT HF RADIO (8643HZ) VERY HARD TO RECEIVE TRANSMISSIONS.  LT HF OK.  PERFORMED BITE OF LT AND RT HF TRANSCEIVERS.  NO FAULTS NOTED.  CONTACTED SFO FREQ 5574.  LT AND RT HF HAVE GOOD CONTACT.  LT SIDE 3X3 RT SIDE 3X4.  NO HF FAULT HISTORY IN LAST 30 DAYS.  OK FOR SERVICE.
